International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 793547 | https://doi.org/10.1155/S0161171289000190

G. Adomian, "Application of decomposition to hyperbolic, parabolic, and elliptic partial differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 793547, 7 pages, 1989. https://doi.org/10.1155/S0161171289000190

Application of decomposition to hyperbolic, parabolic, and elliptic partial differential equations

Received22 Sep 1987

Abstract

The decomposition method is applied to examples of hyperbolic, parabolic, and elliptic partial differential equations without use of linearizatlon techniques. We consider first a nonlinear dissipative wave equation; second, a nonlinear equation modeling convectlon-diffusion processes; and finally, an elliptic partial differential equation.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views201
Downloads538
Citations